# SDR ANCF2014FA0000304

- Difficulty date: April 30, 2014
- Submitted: May 6, 2014
- Operation: General aviation
- Aircraft: N345AV
- Make and model: Airbus A320-214
- Aircraft serial: 4345
- Aircraft time: 1,001,909 hours, 9,814 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB, A BURNED OIL ODOR WAS DETECTED IN THE FORWARD CABIN AND COCKPIT.   VISUAL INSPECTION WAS PERFORMED IAW TSM 21-00-00-810-801-A ON THE APU FOR INTERNAL LEAKS AND CHECKED FOR EXTERNAL LEAKS, NO LEAKS WERE FOUND, IAW AMM 25-35-00-710-016 THE STEAM OVENS WERE CLEANED AND INSPECTED, OPS TEST OF THE STEAM OVEN WERE PERFORMED, FOUND SATISFACTORY.
